Previous |  Up |  Next


Title: Direct decompositions of lattices, I (English)
Author: Hájek, Otomar
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 7
Issue: 1
Year: 1957
Pages: 1-15
Summary lang: Russian
Category: math
MSC: 06.0X
idZBL: Zbl 0090.02201
idMR: MR0091265
DOI: 10.21136/CMJ.1957.100225
Date available: 2008-06-09T12:52:43Z
Last updated: 2020-07-28
Stable URL:


Files Size Format View
CzechMathJ_07-1957-1_1.pdf 2.315Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo